MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 145-DEG PE 40MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 145-DEG PE 40MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-30-08 - equinoxe preserve stem 8mm: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq reverse torque defining screw kit: (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6), 320-31-40 - glenosphere, 40mm for small reverse: (b)(6), 320-35-01 - small glenoid plate: (b)(6), 531-78-20 - shouldr gps hex pins kit: (b)(6), a10012 - gps implant kit v2: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 66 yo female patient, underwent a revision procedure.The patient presented with infection.The surgeon did a washout and replaced the humeral poly liner.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted device is not available for return.It was discarded.No images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.A review of complaint history determined that no further action is required as no trends were identified.A review of the sterile certificates and/or the final endotoxin test reports was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE 145-DEG PE 40MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville 32653
3525541928
MDR Report Key23689150
Report Number1038671-2025-03471
Device Sequence Number15721366
Product Code KWT
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale